20 yrs ago in taking a diaretic for high blood pressure it formed kidney stones..I have just been changed from Quinaretic 20-12.5 mg one tablet a day to Losartan Potassium and Hydrochlorothiazide 100 mg/12.5 mg one tablet a day on Jan. 18th... Thurs. Jan. 27th and Fri. Jan. 28th had a good amount of blood in urine during late night and early mornings..my question is could the new prescription be what is casuing this... could it have formed kidney stones again..The change in the prescription was done because Nose Specialist seemed to think that my blood pressure meds could be causing the continuous drainage in sinius..a ultra sound of the kidney and a scope of urinary are being ordered by doctor... the instance of 20 yrs. ago has been conveyed to the doctor
I had the the exact symptom with 25mg HTCZ and 100 Losartan... Stone was 95% Oxalate calcium ... I changed my diet stopped blueberries, strawberries, peanut butter Vitamin D supplements Spinach ect. Just look up low Oxalate diet... Then I lost weight and now Im off HTCZ... Norvast is very effective with Losartan 100 mg BP is very low 115/72 from 185/100
hope it helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Are there known interactions among losartan. lovastatin, amlodipine, atenolol?
Posted 23 Mar 2010 • 1 answer
Posted 8 Oct 2011 • 1 answer
Posted 12 Oct 2011 • 3 answers
Posted 7 Oct 2013 • 1 answer
Posted 28 May 2015 • 2 answers